TitleThe Fidelity of Recovery Is Multiplicative
Publication TypeJournal Article
Year of Publication2016
AuthorsBerta M, Tomamichel M
JournalIEEE Transactions on Information Theory
Volume62
Issue4
Pagination1758 - 1763
Date PublishedJan-04-2016
ISSN0018-9448
URLhttp://ieeexplore.ieee.org/document/7404264/
DOI10.1109/TIT.2016.2527683
Short TitleIEEE Trans. Inform. Theory

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo